RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2005, Volume 11, Issue 2, Pages 169–184 (Mi fpm820)  

On nonrational divisors over non-Gorenstein terminal singularities

D. A. Stepanov

N. E. Bauman Moscow State Technical University

Abstract: Let $(X,o)$ be a germ of a $3$-dimensional terminal singularity of index $m\geq2$. If $(X,o)$ has type $cAx/4$, $cD/3-3$, $cD/2-2$, or $cE/2$, then we assume that the standard equation of $X$ in $\mathbb{C}^4/\mathbb{Z}_m$ is nondegenerate with respect to its Newton diagram. Let $\pi\colon Y\to X$ be a resolution. We show that there are at most 2 nonrational divisors $E_i$, $i=1,2$, on $Y$ such that $\pi(E_i)=o$ and the discrepancy $a(E_i,X)$ is at most 1. When such divisors exist, we describe them as exceptional divisors of certain blowups of $(X,o)$ and study their birational type.

Full text: PDF file (200 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2007, 142:2, 1977–1988

Bibliographic databases:

UDC: 512.7

Citation: D. A. Stepanov, “On nonrational divisors over non-Gorenstein terminal singularities”, Fundam. Prikl. Mat., 11:2 (2005), 169–184; J. Math. Sci., 142:2 (2007), 1977–1988

Citation in format AMSBIB
\Bibitem{Ste05}
\by D.~A.~Stepanov
\paper On nonrational divisors over non-Gorenstein terminal singularities
\jour Fundam. Prikl. Mat.
\yr 2005
\vol 11
\issue 2
\pages 169--184
\mathnet{http://mi.mathnet.ru/fpm820}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2157937}
\zmath{https://zbmath.org/?q=an:1073.14006}
\elib{http://elibrary.ru/item.asp?id=9068346}
\transl
\jour J. Math. Sci.
\yr 2007
\vol 142
\issue 2
\pages 1977--1988
\crossref{https://doi.org/10.1007/s10958-007-0105-6}
\elib{http://elibrary.ru/item.asp?id=13550357}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947416660}


Linking options:
  • http://mi.mathnet.ru/eng/fpm820
  • http://mi.mathnet.ru/eng/fpm/v11/i2/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:212
    Full text:55
    References:28

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020